# SDR SWIA200311792

- Difficulty date: February 7, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,780 hours, 32,325 cycles
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: T98142
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 7,231 hours, 10,335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT COMPLETELY RETRACT.  RED LIGHTS (BOTH) STAYED ON.  CYCLED TWICE, WOULD NOT RETRACT.  RETURNED TO LAX.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR WITH SERVICEABLE IAW MM 32-32-10.  PERFORMED GEAR SWING IAW MM 32-30-00.  OPERATIONAL CHECK GOOD.  UPDATE: FAT 2/12/2003:  RIGHT MAIN GEAR WOULD NOT COMPLETELY RETRACT.  RETURNED TO THE FIELD.  REMOVED AND REPLACED RIGHT MLG ACTUATOR WITH SERVICEABLE UNIT IAW 32-11-00 AND 32-21-00 AND 32-30-00.  OPS CHECK GOOD.  NO LEAKS NOTED.
